MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL - DIABETES CARE BD¿ INSULIN SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 928855
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: n/a.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ insulin syringe came with a mix of product types.This was discovered during use.The following information was provided by the initial reporter: material no.928855, batch no.7261532.It was reported that a shelf carton contained mixed product.Out of 10 bags in the shelf carton, 9 were 0.3ml and one was 0.5ml.Verbatim: issue: consumer reported out of 10 bags in the box of 3/10 ml, 30g, 8mm syringes she found 1 bag was a bag of.5ml.30g, 8mm syringes.She did not use these.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch #7261532.All inspections and challenges were performed per the applicable operations qc specifications except as noted below.There were zero (0) notifications noted that pertained to the complaint.As no samples and/or photo(s) were received the investigation concluded: -unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that bd¿ insulin syringe came with a mix of product types.This was discovered during use.The following information was provided by the initial reporter: material no.928855 batch no.7261532 it was reported that a shelf carton contained mixed product.Out of 10 bags in the shelf carton, 9 were 0.3ml and one was 0.5ml.Verbatim: issue: consumer reported out of 10 bags in the box of of 3/10 ml, 30g, 8mm syringes she found 1 bag was a bag of of.5ml.30g, 8mm syringes.She did not use these.

Brand Name
BD¿ INSULIN SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9534211
Report Number1920898-2019-01487
Device Sequence Number2371608
Product Code FMI
UDI-Device Identifier00311917025278
UDI-Public00311917025278
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K955235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928855
Device Catalogue Number928855
Device Lot Number7261532
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;